# SDR 2001UALA01593

- Difficulty date: August 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Aircraft time: 65,458 hours, 37,714 cycles
- Engine: Pwa JT8D15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Obstructed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTS STEERING TILLER BINDS, ESPECIALLY IN A LEFT TURN.  *S/D*  FOUND OBSTRUCTION IN NOSE METERING VALVE CABLE SYSTEM.  CLEARED OBSTRUCTION AND INSPECTED CABLE SYSTEM.  OPS CHECKS NORMAL.
